A short note on regularity criteria for the Navier–Stokes equations containing the velocity gradient

Tom 70 / 2005

Milan Pokorný Banach Center Publications 70 (2005), 199-207 MSC: Primary 35Q30; Secondary 76D05. DOI: 10.4064/bc70-0-13

Streszczenie

We review several regularity criteria for the Navier–Stokes equations and prove some new ones, containing different components of the velocity gradient.

Autorzy

  • Milan PokornýMathematical Institute of Charles University
    Sokolovská 83, 186 75 Praha 8, Czech Republic
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek